# SDR HNAA2020072800235

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 45,057 hours, 40,642 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: False Activation
- Location: Gust Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GUST LOCK LIGHT ILLUMINATED DURING TAKE OFF ROLL. MAINTENANCE: PERFORMED OPS CHECK OF GUST LOCK MECHANISM IAW AMM TASK 27-70-00-700-802-A. OPS CHECK GOOD. LIGHT ILLUMINATED NORMALLY. OK FOR SERVICE AT THIS TIME. CLEARS MEL 27-11.
